# SDR CHQA200700058

- Difficulty date: October 1, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 12,598 hours, 9,747 cycles
- Engine: Allsn AE3007A
- Engine time: 16,824 hours, 12,728 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1002117
- Part serial: 87622
- Condition: Leaking
- Location: Cockpit
- Part time: 13,019 hours, 10,930 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW TO CLE - DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE CREW OXYGEN PRESSURE WAS DROPPING.  THE CREW WAS UNABLE TO LOCATE THE SOURCE OF THE SLOW LEAK.  ONCE THE PRESSURE DROPPED BELOW 1100 PSI THE CREW DESCENDED THE AIRCRAFT TO 10,000FT.  THE AIRCRAFT WAS DIVERTED TO SDF SINCE THERE WAS INSUFFICIENT FUEL ONBOARD TO CONTINUE THE FLIGHT TO CLE.  ONCE IN SDF THE AIRCRAFT WAS TURNED OVER TO MAINTENANCE.MAINTENANCE INSPECTED THE CREW OXYGEN SYSTEM AND FOUND THAT THE CAPTAIN'S OXYGEN MASK WAS LEAKING FROM THE INFLATABLE STRAPS.  THE OXYGEN MASK WAS REPLACED AND THE CREW OXYGEN SYSTEM WAS LEAK CHECKED AND SERVICED, WITH NO FURTHER LEAKS DETECTED.
